journal6 ›› 2005, Vol. 26 ›› Issue (4): 79-83.

• Mathematics • Previous Articles     Next Articles

The Stechkin-Marchaud-Type Inequalities of the Generalized Baskakov Operators


  1. (Mathematic Computer College of Ningxia University,Yingchun 750021,Ningxia China)
  • Online:2005-10-15 Published:2012-09-17

Abstract: By using the 2-weighted modulus of smoothness ω2φλ(f,t)(0≤λ≤1),the Stechkin-Marchaud-Type inequalities of the generalized Baskakov operators are studied.

Key words: generalized Baskakov operators, weighted modulus of smoothness, K-functions, Stechkin-Marchaud-Type inequalities

WeChat e-book chaoxing Mobile QQ